Alert archive / New Jersey / Small Craft Advisories in 2009
Small Craft Advisory 88, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 28, 2009, 3:15 PM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2009, 3:15 PM EST (20:15 UTC)
- Expired
- Nov 28, 2009, 10:45 PM EST
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
714 WHUS71 KPHI 282015 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 PM EST SAT NOV 28 2009 ANZ450>452-290400- /O.CAN.KPHI.GL.W.0019.000000T0000Z-091128T2300Z/ /O.NEW.KPHI.SC.Y.0088.091128T2015Z-091129T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 315 PM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. AS THE NORTHERN EDGE OF HIGH PRESSURE SLIDES INTO THE AREA THROUGH THE EVENING, THE WINDS AND SEAS WILL CONTINUE TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-290100- /O.CAN.KPHI.GL.W.0019.000000T0000Z-091128T2300Z/ /O.NEW.KPHI.SC.Y.0088.091128T2015Z-091129T0100Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 315 PM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. AS THE NORTHERN EDGE OF HIGH PRESSURE SLIDES INTO THE AREA THROUGH THE EVENING, THE WINDS AND SEAS WILL CONTINUE TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-290100- /O.CAN.KPHI.GL.W.0019.000000T0000Z-091128T2300Z/ /O.NEW.KPHI.SC.Y.0088.091128T2015Z-091129T0100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 315 PM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. AS THE NORTHERN EDGE OF HIGH PRESSURE SLIDES INTO THE AREA THROUGH THE EVENING, THE WINDS WILL CONTINUE TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GORSE
2 follow-up statements
797 WHUS71 KPHI 282350 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 650 PM EST SAT NOV 28 2009 ANZ430-290100- /O.CAN.KPHI.SC.Y.0088.000000T0000Z-091129T0100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 650 PM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA, THEREFORE THE ADVISORY IS CANCELLED. $$ ANZ453>455-290400- /O.EXT.KPHI.SC.Y.0088.000000T0000Z-091129T0400Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 650 PM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. AS THE NORTHERN EDGE OF HIGH PRESSURE SLIDES INTO THE AREA THROUGH THE EVENING... THE WINDS AND SEAS WILL CONTINUE TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-290400- /O.EXT.KPHI.SC.Y.0088.000000T0000Z-091129T0400Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 650 PM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. AS THE NORTHERN EDGE OF HIGH PRESSURE SLIDES INTO THE AREA THROUGH THE EVENING... THE WINDS WILL CONTINUE TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>452-290400- /O.CON.KPHI.SC.Y.0088.000000T0000Z-091129T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 650 PM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. AS THE NORTHERN EDGE OF HIGH PRESSURE SLIDES INTO THE AREA THROUGH THE EVENING... THE WINDS AND SEAS WILL CONTINUE TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
995 WHUS71 KPHI 290345 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1045 PM EST SAT NOV 28 2009 ANZ431-450>455-290445- /O.CAN.KPHI.SC.Y.0088.000000T0000Z-091129T0400Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1045 PM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 12:47 PM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Nov 28, 12:47 PM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EST SAT NOV 28 2009
.SYNOPSIS...
THE ISOBARS SURROUNDING THE DEEP LOW PRESSURE OVER NOVA SCOTIA EXTEND
DOWN TO THE FORECAST REGION AND WILL CONTINUE TO BRING COOLER AIR
AND GUSTY NORTHWEST WINDS. RIDGE OF HIGH PRESSURE WILL SLOWLY BUILD
INTO THE REGION TONIGHT AND RELAX THE WIND GRADIENT WITH A CONSIDERABLE
DROP IN THE WIND SPEEDS. THE HIGH WILL COVER THE REGION INTO SUNDAY
NIGHT THEN A COLD FRONT WILL APPROACH FROM THE WEST DURING THE DAY MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WINDS HAVE BEGUN TO DIMINISH SLOWLY OVER MOST PLACES, BUT BETWEEN
16Z AND 17Z MPO STILL WAS GUSTING TO 40 KTS. WE HAVE EXTENDED THE
ADVISORY UNTIL 4 PM FOR THE HIGHER ELEVATIONS OF CARBON, MONROE
AND SUSSEX, NJ COUNTIES IN RESPONSE. WE HAVE LET IT GO ELSEWHERE.
MODEL SOUNDINGS SHOW THE VAST MAJORITY OF THE AREA SHOULD BE
VIRTUALLY CLOUD-FREE. THE LAST PLACE TO LOSE THEM SEEMS TO BE FAR
NORTHWEST NJ, AND WE CARRY A BIT MORE IN THE WAY OF CLOUDS THERE.
AS THE UPPER LOW LIFTS OFF TO THE NORTHEAST A BROAD RIDGE
WILL SPREAD ACROSS MUCH OF THE COUNTY AS ANOTHER LOW DIGS IN THE
SOUTHWEST. THE SPLIT FLOW WILL TAKE SHAPE TODAY AS THE LOW
STRENGTHENS. TEMPERATURES TODAY WILL BE ABOUT NORMAL RANGING FROM
THE MID 40S IN THE POCONOS AND MID 50S FAR SOUTH. THE DEW POINTS
WILL BE IN THE 20S NORTH AND LOWER 30S SOUTH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
THE LOW WILL BE WELL OFF THE COAST AS HIGH PRESSURE NUDGES INTO THE
REGION. THE HIGH WILL REMAIN OVER THE AREA INTO SUNDAY NIGHT BEFORE
MOVING OFFSHORE. AS THE LOW IN THE SOUTHWEST GATHERS MOISTURE THE
NORTHERN BRANCH WILL DIP SOUTH TO THE NORTHERN PLAINS AND DRIVE A
SURFACE FRONT EAST DURING THE NIGHT SUNDAY INTO EARLY MONDAY. LIGHT
PRECIPITATION WILL BREAKOUT ON MONDAY BUT A HEAVIER RAIN FORMS AS
THE FRONT APPROACHES THE TENNESSEE VALLEY WITH GOOD UVM ALL ALONG
THE SURFACE FRONT INTO OUR FORECAST REGION. STRONG UPPER LEVEL SHORT
WAVE WILL PUSH THE FRONT THROUGH BEFORE DAYBREAK TUESDAY. AT THIS TIME
IT APPEAR AS THROUGH THE MOISTURE WILL BE WELL EAST BEFORE THE TEMPERATURES
HAVE A CHANCE TO FALL BELOW FREEZING.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
HIGH PRESSURE IS FORECAST TO BUILD IN FROM THE WEST AND ITS
CENTER SHOULD PASS OVER OR NEAR OUR REGION ON WEDNESDAY MORNING.
WE ARE ANTICIPATING DRY WEATHER AND NEAR SEASONABLE TEMPERATURES
FOR TUESDAY AND WEDNESDAY.
AN UPPER LEVEL SHORT WAVE IS FORECAST TO APPROACH FROM THE SOUTHWEST
ON WEDNESDAY NIGHT AND IT SHOULD PASS OVERHEAD ON THURSDAY, WITH LOW
PRESSURE AT THE SURFACE FOLLOWING THE SAME TRACK. WE WILL CONTINUE
TO MENTION RAIN FOR WEDNESDAY NIGHT AND THURSDAY. THERE COULD BE A
FEW POCKETS OF BELOW FREEZING TEMPERATURES IN THE POCONOS FROM LATE
WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING PERHAPS RESULTING IN A
SLIGHT ICE ACCUMULATION IN SPOTS.
AS THE LOW LIFTS TO OUR NORTHEAST, ANOTHER UPPER TROUGH IS EXPECTED
TO BECOME ESTABLISHED OVER THE GREAT LAKES REGION FOR FRIDAY.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AN INTENSE AREA OF LOW PRESSURE WILL CONTINUE TO MOVE UP THROUGH THE
CANADIAN MARITIMES THIS AFTERNOON AND TONIGHT. MEANWHILE HIGH
PRESSURE, CENTERED OVER THE SOUTHEASTERN UNITED STATES, WILL
SLIDE EASTWARD AND ITS NORTHERN EDGE WILL BUILD ACROSS OUR AREA
TONIGHT INTO SUNDAY. THIS WILL ALLOW THE PRESSURE GRADIENT TO RELAX
AND THEREFORE THE GUSTY NORTHWEST WINDS WILL DIMINISH CONSIDERABLY
INTO THIS EVENING. WE THEREFORE STEPPED THE WINDS DOWN THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING. DESPITE THE
WINDS DIMINISHING UNDER 10 KNOTS TONIGHT /LIGHT AND VARIABLE AT SOME
TERMINALS/, A SHIFT TO THE SOUTHWEST IS EXPECTED. THIS SOUTHWESTERLY
FLOW IS EXPECTED TO INCREASE JUST A LITTLE BIT DURING SUNDAY WELL
AHEAD OF A COLD FRONT. THE AIR MASS IS RATHER DRY THEREFORE WE ARE
NOT EXPECTING MUCH IN THE WAY OF CLOUDS THROUGH THE PERIOD, AND ANY
FEW TO SCATTERED CLOUDS WILL BE VFR.
AS A WEAK LOW PRESSURE SYSTEM TRAVERSES THE GREAT LAKES REGION
SUNDAY AND A TRAILING COLD FRONT MOVES INTO THE OHIO VALLEY LATE IN
THE DAY, SOME HIGH TO PERHAPS EVEN MID LEVEL CLOUDS COULD MOVE
ACROSS OUR REGION.
OUTLOOK...
THE AFOREMENTIONED LOW PRESSURE SYSTEM WILL PULL A COLD FRONT ACROSS
OUR AREA DURING MONDAY. AS A RESULT, THE CLOUDS WILL INCREASE AND
LOWER DURING SUNDAY NIGHT INTO MONDAY WITH A PERIOD OF RAIN POSSIBLE
ON MONDAY. THIS MAY TEND TO BRING A PERIOD OF MVFR CEILINGS AND/OR
VISIBILITIES TO THE AREA. FOLLOWING THE FRONT, A WIND SHIFT TO THE
NORTHWEST IS EXPECTED WITH PERHAPS SOME GUSTINESS MONDAY AFTERNOON
INTO MONDAY NIGHT. AN AREA OF HIGH PRESSURE THEN BUILDS IN LATER
TUESDAY AND WEDNESDAY. A STRONG STORM SYSTEM WITH POTENTIALLY A
DECENT AMOUNT OF MOISTURE IS THEN FORECAST TO ARRIVE FROM THE
SOUTHWEST LATE WEDNESDAY AND THURSDAY.
&&
.MARINE...
GALES REMAIN IN EFFECT THROUGH EARLY THIS EVENING, WITH A GRADUAL
DECREASE EXPECTED THROUGH THE AFTERNOON. A SCA WILL LIKELY BE
NEEDED LATER THIS EVENING, POSSIBLY EXTENDING INTO EARLY SUNDAY
AM.
A CDFNT IS EXPECTED TO APPROACH FROM THE WEST AND CROSS THE AREA
WATERS ON MONDAY. WINDS AND SEAS MIGHT APPROACH SMALL CRAFT
CRITERIA ON MONDAY AS A COLD FRONT APPROACHES FROM THE WEST,
ESPECIALLY IN THE COLD AIR ADVECTION LOCATED BEHIND THE BOUNDARY ON
TUESDAY. HIGH PRESSURE WILL THEN BUILD IN AND QUIET THINGS DOWN
UNTIL POSSIBLY AROUND THE END OF THE WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR PAZ054-055.
NJ...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR NJZ001.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ430-431-
450>455.
&&
SYNOPSIS...EBERWINE
NEAR TERM...DELISI/EBERWINE
SHORT TERM...EBERWINE
LONG TERM...IOVINO
AVIATION...GORSE
MARINE...NIERENBERGHazardous weather outlook, Nov 28, 12:01 PM EST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1201 PM EST SAT NOV 28 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062- 067>071-282115- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 1201 PM EST SAT NOV 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-PAZ054-055-282115- SUSSEX-CARBON-MONROE- 1201 PM EST SAT NOV 28 2009 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-282115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1201 PM EST SAT NOV 28 2009 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.